Sirdupla

I recently wrote on here of my terrible side effects after being changed to Sirdupla. I am now back on Seretide, but the Sirdupla side effects are not completely gone. my lungs are still full of mucus, leg cramps, disturbed sleep, etc. Has anyone else had this problem? I am now on Amxicillin (antibiotic) and Prednisilone (steroid) to try to clear the infection in my chest.

6 Replies

oldestnewest
  • Thank you for that Sapper , I will remember the name for when I have my next review. Hope you feel better soon. I don't have to take AB's often but find I always need two lots of Amoxicillin to shift it. Have a good night , huff x

  • Hello, Hufferpuffer. I worry that people are being prescribed Sirdupla who will not realise that this is the cause of their sudden decline in health. It is bad enough coping with C.O.P.D. at any time, without added problems. Kind thoughts, Albert.

  • I use to be on steritied but not enough for and was replaced with inhaler called fostair

  • I have no side effects with Seretide; I hope the Fostair that you are taking is as effective, Channell. I avoid steroids (Prednisolone) as much as possible as I have seen what they do to body-builders and at 82 am well passed that !!

  • Yes, I had the same very bad experience of Sirdupla. Within two days I was shaking, sweating, disorientated. Don't touch it.

  • Thankyou for your reply, Diana. 4 months after stopping Sirdupla, I still have nightmares and a heavy chest. I am keeping a record. Kind thoughts, Albert.

You may also like...